Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Trouble Sleeping
    avatar
    beautifulbuffalo posted:
    My Dr. put me on Serequel to help me sleep. If I don't take it I don't sleep all night long. Before I started the medicine, I would stay awake for 36 hours, work full time then crash. This was a constant cycle. When I started the medication I slept all night. Only problem is the medicine made me gain 60lbs. I'm not gaining anymore weight as we have dropped the dose, but if I don't take it I don't sleep.

    When I do sleep my husband says that I'm constantly twitching, moving, kicking, thrashing. (my husband says it's time to get separate beds as he is getting beat up he says). I would say 90% of the time I don't remember any dreams all night long, but my husband says I mumble up a storm. The other 10% of my dreams that I remember are of my violent past as a child, but 41 years ago.

    I need to get rid of this weight as I have a bad left ventricule making my heart beat to fast, but haven't found any other med. that helped me sleep.

    Any ideas
    BB
    Reply
     
    avatar
    pixe5 responded:
    Hi BB,

    The serequel may be giving you sleep, but it is not good sleep!! Talk to your doc about it. You might want to get a sleep study done because it sounds like you have more going on than just insomia.


    Helpful Tips

    sleep Disorders and sinuplasty
    Make no mistake this hurts bad..they make it sound like a walk in the park BS .I felt that needle in my nose, I almost choke on all the ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Sleep Disorders Center